Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 372, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 10:31 AM EDT for Cobb County, Fulton County, Georgia. It took effect at Sep 17, 2020, 11:29 AM EDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2020, 10:31 AM EDT (14:31 UTC)
- In effect from
- Sep 17, 2020, 11:29 AM EDT
- Expired
- Sep 17, 2020, 9:27 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1). The gauge peaked at 24.81 ft at Sep 17, 2020, 5:00 PM EDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
955
WGUS42 KFFC 171431
FLWFFC
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1031 AM EDT Thu Sep 17 2020
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Chattahoochee River near Vinings Paces Ferry Road affecting
Fulton and Cobb Counties.
Chattahoochee River near Atlanta South Cobb Drive affecting
Fulton and Cobb Counties.
Chattahoochee River near Whitesburg affecting Coweta, Carroll and
Heard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-121-180245-
/O.NEW.KFFC.FL.W.0371.200917T1431Z-200918T0331Z/
/VING1.1.ER.200917T1335Z.200917T1800Z.200917T2130Z.NO/
1031 AM EDT Thu Sep 17 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Chattahoochee River near Vinings Paces Ferry Road.
* From this morning to this evening.
* At 10:01 AM EDT Thursday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.1 feet
this afternoon. It will then fall below flood stage late this
afternoon.
* Impact...At 14.0 feet, Flood stage is reached. Minor flooding
begins in the woodlands along the river upstream and downstream
from the gage on Paces Ferry Road. Portions of an athletic field
at Lovett School...backyards of residential homes on Cochise
Drive...Paces Ferry Drive...Paces Manor and Farmington Drive...and
walking paths by a restaurant will be under one foot of water.
* Impact...At 16.0 feet, Minor flooding continues to expand into the
woodlands along the river upstream and downstream from the gage on
Paces Ferry Road. Most of an athletic field at Lovett School...
backyards of residential homes on Cochise Drive...Paces Ferry
Drive...Paces Manor and Farmington Drive...and walking paths by a
restaurant will be under 3 feet of water.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC067-121-180245-
/O.NEW.KFFC.FL.W.0372.200917T1529Z-200918T0754Z/
/CHAG1.1.ER.200917T1529Z.200917T1800Z.200918T0153Z.NO/
1031 AM EDT Thu Sep 17 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Chattahoochee River near Atlanta South Cobb Drive.
* Until late tonight.
* At 10:00 AM EDT Thursday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 27.3 feet this afternoon. It will then
fall below flood stage late this evening.
* Impact...At 22.0 feet, Bankfull conditions are reached along the
river upstream and downstream from the gage on South Cobb Drive.
* Impact...At 24.0 feet, Flood stage is reached. Minor flooding
occurs of the woodlands and fields in the natural flood plain
upstream and downstream from the gage on South Cobb Drive. The
water level reaches the railroad tracks in the industrial area on
both sides of the river near the bridge.
* Impact...At 26.0 feet, Minor flooding continues in the woodlands
and fields along the river upstream and downstream from the gage
on South Cobb Drive. Flood waters one to two feet deep cover
portions of the railroad tracks in the industrial area on both
sides of the river. The water level approaches the foundations of
a few commerical buildings in the area.
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
GAC045-077-149-180245-
/O.NEW.KFFC.FL.W.0373.200917T2353Z-200919T1846Z/
/WHTG1.2.ER.200917T2353Z.200918T1800Z.200919T1245Z.NO/
1031 AM EDT Thu Sep 17 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Chattahoochee River near Whitesburg.
* From this evening to Saturday afternoon.
* At 10:15 AM EDT Thursday the stage was 10.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 22.3 feet early tomorrow afternoon. It will
then fall below flood stage Saturday morning.
* Impact...At 15.0 feet, Bankfull conditions are reached along the
river upstream and downstream from the gage on U.S. Highway 27 or
Georgia Highway 16.
* Impact...At 17.0 feet, Flood Stage is reached. Minor flooding
begins in the woodlands and fields along the river upstream and
downstream from the gage on U.S. Highway 27 or Georgia Highway 16.
Flood waters reach the top of the boat ramp at Riverside Park next
to the bridge. The playground at a day use area on the west side
of the Chattahoochee Bend State Park will begin to flood.
* Impact...At 19.0 feet, Minor flooding continues in the woodlands
and fields upstream and downstream from the gage at U.S. Highway
27 or Georgia Highway 16. The parking lot of Riverside Park next
to the bridge will begin to flood. A sod farm upstream also
experiences flooding. Flooding occurs on some unimproved dirt
roads along the river. The playground at a day use area in the
Chattahoochee Bend State Park will be under two feet of water.
Flood waters will surround tent platforms on the North Camping
Site of the park.
* Impact...At 21.0 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands and fields upstream and
downstream from the gage. The Riverside Park next to the bridge
will be under two feet of water. Flood waters will surround some
homes at the end of Bob Brewster Road. Moore Creek will back up
and flood portions of Payton Road near Cliff Payton Circle. The
water reaches the top of the boat ramp at the day use area and the
top of the steps at the north camping site in the Chattahoochee
Bend State Park.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$1 follow-up statement
328 WGUS82 KFFC 180127 FLSFFC Flood Statement National Weather Service Peachtree City GA 927 PM EDT Thu Sep 17 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Chattahoochee River near Atlanta South Cobb Drive affecting Fulton and Cobb Counties. GAC067-121-180230- /O.CAN.KFFC.FL.W.0372.000000T0000Z-200918T0127Z/ /CHAG1.1.ER.700119T1232Z.700119T1232Z.700119T1233Z.NO/ 927 PM EDT Thu Sep 17 2020 ...The Flood Warning for the Chattahoochee River near Atlanta South Cobb Drive has been cancelled... The Flood Warning is cancelled for the Chattahoochee River near Atlanta South Cobb Drive. * At 9:00 PM EDT Thursday the stage was 23.6 feet. * Flood stage is 24 feet. * Forecast...The river is expected to fall to 5.4 feet Tuesday morning. && LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:23 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 17, 7:23 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 723 AM EDT Thu Sep 17 2020 .PREV DISCUSSION... /Issued 412 AM EDT Thu Sep 17 2020/ SHORT TERM /Today through Friday/... Tropical Depression Sally's center is just NE of Montgomery, AL and will continue to push NE through the short term. The rain shield from Sally is spreading over the area and we are seeing inches of rainfall across north and central GA. Areas north of an ATL to AHN line have seen 1 to 2 inches over the past 24 hours with areas from ATL to MCN seeing about 2 to 4 inches. Right now the The highest rainfall amounts in GA have occurred just to the NE of Sally's center across Macon/Peach/Crawford counties. These counties have see 8-10 inch totals over the past 24 hours and with more rain to come Im sure these values will continue to go up through this afternoon. Sally is still expected to track to the NE with its center expected just N of Columbus by 7am and then just NW of August by 7pm tonight. North and Central GA will continue to see moderate to heavy rain through the morning hours with the rain tapering of from West to East through the afternoon and evening. There will be some drier air that moves into N GA tonight around the backside of Sally's remnants but there will still be some moisture across central and south GA through the short term. Keeping some slight to chance PoPs across the area Friday. High temps today and Friday will stay in the 70s with lows tonight in the 60s. 01 LONG TERM /Friday Night through Wednesday/... With the remnant low of Sally pushing out of the area on Friday, a frontal system should approach the CWA from the N-NW before stalling near the central to south Georgia region over the weekend. This frontal system is really the only source of any PoPs for the CWA as high pressure system begins to builds in over the latter half of the weekend and remain through the long term period. Looking ahead towards the temperatures, high and low temps will begin to lower thanks in part to that associated cold front. Highs should be around the low 70s through the weekend with lows getting down to the mid to low 50s. For high temps, this is around 8 to 16 degrees below climatological average for this time of year so a taste of fall could be on the horizon. Temps will then slowly begin to warm once more approaching the mid week period. Morgan && .AVIATION... 12Z Update... TD Sally continues to push low ceilings, rain, and gusty easterly winds across the area. Ceilings expected to stay in the IFR range through this evening before lifting into the MVFR range by 03z- 05z Friday. The winds will also stay mainly out of the east then switch to the NW right around 00z Friday. Wind speeds will stay in the 10-15kt range with gust 20-25 until the NWLY switch when speeds will diminish to 10kt or less. //ATL Confidence...12Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 66 79 62 / 100 70 30 30 Atlanta 75 67 77 63 / 100 60 30 20 Blairsville 71 61 74 56 / 100 60 20 20 Cartersville 75 65 77 62 / 100 50 20 20 Columbus 79 69 81 66 / 80 30 30 20 Gainesville 72 66 78 62 / 100 60 30 20 Macon 79 68 80 65 / 100 50 30 20 Rome 78 65 78 61 / 90 40 20 10 Peachtree City 75 66 78 63 / 100 50 30 20 Vidalia 83 71 81 66 / 90 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...White...Wilcox...Wilkes... Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Cherokee...Clarke...Clayton...Cobb...Crawford...Dawson... DeKalb...Douglas...Fannin...Fayette...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Madison...Monroe...Morgan...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Towns...Twiggs...Union...Upson...Walton...Warren... Washington...White...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....Morgan AVIATION...01
Hazardous weather outlook, Sep 17, 10:00 AM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1000 AM EDT Thu Sep 17 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-Crawford- Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-Fannin-Fayette- Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-Gwinnett-Hall-Hancock- Haralson-Harris-Heard-Henry-Houston-Jackson-Jasper-Jefferson-Johnson- Jones-Lamar-Laurens-Lumpkin-Macon-Madison-Marion-Meriwether-Monroe- Montgomery-Morgan-Murray-Muscogee-Newton-North Fulton-Oconee- Oglethorpe-Paulding-Peach-Pickens-Pike-Polk-Pulaski-Putnam-Rockdale- Schley-South Fulton-Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor- Telfair-Toombs-Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton- Warren-Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-Wilkinson- 1000 AM EDT Thu Sep 17 2020 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This afternoon and Tonight... The remnants of what was once Hurricane Sally, will continue to move northeast across the area today with the heaviest rain and winds ending by early this afternoon. No significant additional impacts are expected across the area, however residual flooding of creeks, streams, and low lying areas will exist through the day and into tonight. Periods of light to moderate rain will continue mainly across northeast and east-central Georgia through the afternoon. The flash flood threat will continue to diminish through the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time, but any flood or post- event damage reports are encouraged to be reported to NWS Atlanta, by visiting our web page: www.weather.gov/ffc.
In the hours before
Local storm report, Sep 17, 5:02 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD 1 NW WARNER ROBINS 32.63N 83.64W
09/17/2020 HOUSTON GA PUBLIC
SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
AROUND THE NEIGHBORHOOD OF STEVENS STREET.
&&
EVENT NUMBER FFC2001207
NMLocal storm report, Sep 17, 10:23 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG 2 ENE CASCADE HEIGHTS 33.73N 84.44W
09/16/2020 FULTON GA EMERGENCY MNGR
*** 1 FATAL *** A TREE FELL ONTO A HOME ON LINDA WAY
SW, KILLING AN OCCUPANT.
&&
EVENT NUMBER FFC2001208
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:10 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 6 hr |
| Sep 16, 11:25 PM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Macon, Taylor | 7 hr |
| Sep 17, 12:00 AM EDT | Flash Flood Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more | 11 hr |
| Sep 17, 12:45 AM EDT | Flash Flood Warning | FFC | Harris, Lamar, Monroe, Pike, Talbot, Upson | 7 hr |
| Sep 17, 1:13 AM EDT | Flash Flood Warning | FFC | Meriwether, Troup | 5 hr |
| Sep 17, 2:49 AM EDT | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more | 7 hr |
| Sep 17, 2:59 AM EDT | Flash Flood Warning | FFC | Baldwin, Jones, Wilkinson | 8 hr |
| Sep 17, 3:29 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 3 hr |
| Sep 17, 3:34 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale | 6 hr |
| Sep 17, 3:39 AM EDT | Flash Flood Warning | FFC | Cobb, Douglas, Fulton | 6 hr |
| Sep 17, 4:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb | 11 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 4:35 AM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Sep 17, 4:42 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 7 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 55 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 28 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Sep 17, 4:50 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 17 hr |
| Sep 17, 5:04 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 9 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 38 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Gwinnett | 25 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | FFC | Hancock, Jasper, Putnam, Washington | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Pulaski | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Sep 17, 5:36 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 34 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 39 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Sep 17, 5:43 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 6:00 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Sep 17, 6:42 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Sep 17, 6:44 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 17, 6:51 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Sep 17, 6:54 AM EDT | River Flood Warning | FFC | Gwinnett | 11 hr |
| Sep 17, 6:58 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:09 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Sep 17, 7:18 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 118 min |
| Sep 17, 7:22 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:27 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 17, 7:31 AM EDT | River Flood Warning | FFC | Fulton | 12 hr |
| Sep 17, 7:47 AM EDT | Flash Flood Warning | FFC | Greene, Taliaferro | 5 hr |
| Sep 17, 9:23 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Sep 17, 9:28 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 13 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| Sep 17, 11:03 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 23 hr |
| Sep 17, 11:23 AM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Sep 17, 1:31 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 44 hr |
| Sep 17, 2:25 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 6 hr |
| Sep 17, 2:40 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 33 hr |
| Sep 17, 2:44 PM EDT | River Flood Warning | FFC | Jefferson | 3 hr |
| Sep 17, 3:32 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 11 hr |
| Sep 17, 6:42 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 3 hr |
| Sep 17, 7:22 PM EDT | River Flood Warning | FFC | Dooly | 4 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.